# SDR MASA2011050602624

- Difficulty date: May 5, 2011
- Submitted: May 6, 2011
- Operation: Air carrier
- Aircraft: N7305V
- Make and model: Cndair CL6002B19
- Aircraft serial: 7305
- Aircraft time: 30,214 hours, 23,649 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Pressure System
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN DEPRESS WHEN ENG AT IDLE.  R2 CPCP.
